# SDR 06FDEA1691

- Difficulty date: May 3, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 720d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN GOUGED, BS 720D PLUS 12, STR 19L, MARKED.  REPAIRED SKIN PER SRM 53-30-3 FIG 14.
